# SDR DALA1020430954

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 54,825 hours, 41,518 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MX FOUND THE NR 10 SEAT EMERGENCY LIGHT WIRE BROKEN MX REWIRED THE NR10 SEAT EMERGENCY LIGHT WIRE. OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
